MAUDE Adverse Event Report: ASO LLC WALGREENS; WATERPROOF SMART-FLEX ADHESIVE PADS

ASO LLC WALGREENS; WATERPROOF SMART-FLEX ADHESIVE PADS
Model Number UPC#311917011325
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abrasion (1689); Burning Sensation (2146); Skin Tears (2516)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 09/09/2024 retained samples of the same lot as the reported were submitted to the lab for testing with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.
 
Event or Problem Description
On the initial report received on (b)(6) 2024, the consumer stated that she used the product to cover dog scratches on her stomach and upper arm.She started feeling that the area was hurting, and once she removed the bandage, her skin came off.She went to urgent care.She was prescribed mupirocin and bactrim.
 
Event or Problem Description
On the initial report received on 08/12/2024, the consumer stated that she used the product to cover dog scratches on her stomach and upper arm.She started feeling that the area was hurting, and once she removed the bandage, her skin came off.She went to urgent care.She was prescribed mupirocin and bactrim.On the completed cir received from the consumer on (b)(6) 2024, the consumer states that she used the product from the evening to the following day; when she went to change it, the product burned her skin.The consumer states the issue was with the tape.However, the pad area was itchy too.
 
Additional Manufacturer Narrative
As on (b)(6) 2024, retained samples were submitted to the lab, and no defects were noted.In addition, aso reviewed records of production and satisfactory biocompatibility tests for this type of product, with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.

Brand Name
WALGREENS
Common Device Name
WATERPROOF SMART-FLEX ADHESIVE PADS
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
300 sarasota center blvd.
9413790300
MDR Report Key20170076
Report Number1038758-2024-00021
Device Sequence Number7058992
Product Code KGX
UDI-Device Identifier00311917011325
UDI-Public00311917011325
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#311917011325
Device Catalogue Number830427
Device Lot Number215325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale